# SDR AWXA960244

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 0051 - DURING ROUTINE MAINTENANCE CHECK, CREW FOUND EMERGENCY EXIT SIGN NOT ILLUMINATED.  CONTRACT MAINTENANCE FOUND LOOSE CONNECTOR AND RESECURED.  (X)
